Alert archive / Tennessee / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 50, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 18, 2000, 12:04 AM CST for Hickman County, Maury County, Williamson County, Tennessee. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 18, 2000, 12:04 AM CST (06:04 UTC)
- Expired
- Feb 18, 2000, 12:45 AM CST
- In force
- 41 min
- Issued by
- NWS Nashville, TN
- Area
- Whole counties
Counties Hickman County, TN, Maury County, TN, Williamson County, TN
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 6.1 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1574 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 324 m²/s²
- 0-3 km storm-relative helicity
- 427 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KOHX 180609 SVRBNA TNC081-119-187-180645- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1204 AM CST FRI FEB 18 2000 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN HICKMAN COUNTY IN MIDDLE TENNESSEE MAURY COUNTY IN MIDDLE TENNESSEE THIS INCLUDES THE CITY OF COLUMBIA WILLIAMSON COUNTY IN MIDDLE TENNESSEE * UNTIL 1245 AM CST * AT 1203 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 14 MILES NORTH OF MOUNT PLEASANT...OR ABOUT 10 MILES EAST OF CENTERVILLE...MOVING NORTHEAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... CaOLUMBIA 1220 AM CST FAIRVIEW AT 1245 AM CST DAMAGING WINDS AND HAIL WITH TORRENTIAL RAINFALL ARE EXPECTED WITH THIS STORM. BOYD 01
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 17, 8:45 PM CST, 3 hours 19 minutes earlier.
Area forecast discussion, Feb 17, 8:45 PM CST, 3 hours 19 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 845 PM CST THU FEB 17 2000 LARGE AREA OF PRECIP ACROSS CWA EXPECTED TO CONTINUE MOVING NORTHWARD IN ADVANCE OF WRFRONT...CURRENTLY ACROSS NORTHERN AL. RADARS UPSTREAM SHOWING LITTLE IF ANY CONVECTION BEHIND BOUNDARY AND EXPECT LULL IN ACTIVITY UNTIL AROUND 12Z WHEN NEXT INSTALLMENT OF GOOD VERTICAL MOTION AND CDFRONT MOVE CLOSER TO THE AREA. WILL WAIT A WHILE AND THEN LOWER POPS AND ADJUST TEMPS IF NEEDED. 07 .BNA...NONE.
In the hours before
Special weather statement, Feb 17, 7:30 PM CST, 4 hours 34 minutes before
TNZ028-059-062-063-180230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 730 PM CST THU FEB 17 2000 STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA THROUGH 830 PM. YOU CAN EXPECT PEA TO MARBLE SIZED HAIL AND WIND GUSTS UP TO 40 MILES AN HOUR. ADDITIONALLY...THESE STORMS WILL PRODUCE NUMEROUS DANGEROUS LIGHTNING STRIKES AND RAINFALL THAT WILL LEAVE WATER STANDING ON ROADWAYS. THE STORM WERE MOVING NORTHEAST NEAR 40Q MMILES AN HOUR. 07
Special weather statement, Feb 17, 7:46 PM CST, 4 hours 18 minutes before
TNZ028-059-062-063-180230- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 746 PM CST THU FEB 17 2000 STRONG THUNDERSTORMS WILL MOVE THROUGH THE AREA THROUGH 830 PM. YOU CAN EXPECT PEA TO MARBLE SIZED HAIL AND WIND GUSTS UP TO 40 MILES AN HOUR. ADDITIONALLY...THESE STORMS WILL PRODUCE NUMEROUS DANGEROUS LIGHTNING STRIKES AND RAINFALL THAT WILL LEAVE WATER STANDING ON ROADWAYS. THE STORMS WERE MOVING NORTHEAST NEyAR 40 MILES AN HOUR. 07
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 17, 6:39 PM CST | Severe Thunderstorm Warning | OHX | Lewis, Maury | 36 min |
| Feb 17, 7:04 PM CST | Severe Thunderstorm Warning | OHX | Maury | 41 min |
| Feb 18, 5:13 PM CST | Tornado Warning | OHX | Davidson, Sumner, Williamson, Wilson | 32 min |
| Feb 18, 5:39 PM CST | Tornado Warning | OHX | Benton, Houston, Stewart | 51 min |
| Feb 18, 5:42 PM CST | Tornado Warning | OHX | Smith, Wilson | 33 min |
| Feb 18, 5:53 PM CST | Tornado Warning | OHX | Rutherford, Williamson | 37 min |
| Feb 18, 5:53 PM CST | Tornado Warning | OHX | Maury | 37 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.